I was put on gabapentin again for Post Herpetic Neuralgia pain, I cant remember how long before it starts to work if its gonna work this time around, Im on 900 mg at the moment but am working my way up to 1800mg, also is dizziness and headaches a side effect? Its got to be because I feel so weird every time I take it and I don't remember this happening last time, thanks in advance for those who reply ...
You should contact the prescribing physician and inform the doctor of these new symptoms! Always report this so proper adjustments can be made. These are symptoms that I have experienced for sure! I can't take it. I don't know how long it's been since you've taken it but as our bodies change, meds can affect us different. Please contact the prescribing doctor asap so adjustments can be made. Good luck.
I understand where you're coming from, after I started having seizures I started getting this debilitating pain. it would last most of my days and the other days almost tolerable. I tried several pain meds which they were either useless for me or I was allergic(prescription nsaids not for me) I was finally put on gabapentin 100mg 2 a day and just about 2 months ago after ending in the ER for another seizure was put on 300mg 3 a day. the nerve pain I felt had gone up a notch. if the benefits outweigh the side effects considerably my suggestion is try to stick it out, if they don't, tell your Dr. how it makes you feel. if you're like me there is only so much you can take without adverse reactions so be careful not to reject something right away until you have given it a chance
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2010 • 1 answer
Updated 26 Jan 2014 • 4 answers
Updated 6 Jan 2018 • 12 answers
Updated 2 Mar 2016 • 3 answers
Updated 3 Jun 2016 • 4 answers